# SDR VNAA20250320081

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Anchor Fitting
- Part number: SH670391885
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00200835 SN: 00369 DISCREPANCY: FS824.5 CL WING TO BODY FAIRING ANCHOR POINT IN THE CENTER OF THE MLG WHEEL WELL AREA FWD R/H NUTPLATE CLIP IS BROKEN AND 3 EACH REMAINING CLIPS ARE FRETTED AND CORRODED REQUIRING BLEND AND EVALUATION. CORRECTIVE ACTION: REMOVED INCORRECT SUPPORT ANGLES AND INSTALLED CORRECT ANGLES (2 EACH PN: SH670-39183-5 ANGLE ASSY, 1 EACH PN: SH670-39188-5 SUPPORT ASSY, AND 1 EACH PN: SH670-39188-3 ANGLE) IN THE CORRECT ORIENTATION ONTO WING TO BODY FAIRING ANCHOR POINT CENTER MLG WHEEL WELL AT FS824.5 IAW CRJ-700 SRM 51-42-06-001-001-A01.
